# SDR MASA2020032500136

- Difficulty date: March 25, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 35,476 hours, 29,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14A FLR LVL EXIT SIGN ONE BULB INOP.  RELAMPED
